# SDR AALA20151027001

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 77,394 hours, 41,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2553
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR PORTABLE EMER LIGHT DOES NOT TURN OFF AFTER EMER LIGHT TEST.  ON & OFF SWITCH ON LIGHT ASSEMBLY HAS TO BE CYCLED.  REPLACED L1 DOOR PORTABLE EMER LIGHT ASSEMBLY IAW AMM 33-53-00.  TESTED OK.
